# SDR IXXA110029O

- Difficulty date: March 20, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 73,804 hours, 34,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 73,804 hours, 34,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KMIA, THE CREW NOTICED EICAS MESSAGE CODE 52-71-06-16 FOR THE E/E DOOR. THEY ACCOMPLISHED CHECK LIST AND RETURNED TO KMIA WITHOUT FURTHER INCIDENT. MAINTENANCE ADJUSTED THE SENSOR FOR THE ELECTRONICS ACCESS DOOR. OPERATIONAL CHECK GOOD IAW BOEING AMM 52-71-00. AIRCRAFT WAS RETURNED TO SERVICE.
